Victor I. Yudovich

Russian version
Prof.  Yudovich, Victor Iosifovich (Born: 04.10.1934)
Mech.-Math. Faculty Rostov State Univ. , Department of Mechanics and Mathematics [D

 D 344090, Rostov-on-Don, Zorge str. 5

Supervisor of

WWW of Mathematical Modeling project (in russian)

e-mail: yudovich@math.rsu.ru

Academic Degrees:

1972 Doctor of science Institution of Applied Mathematics, Mechanics of Fluids Academy of Sciences, Moscow, USSR.

Academic Position:

1972-till present Professor, Head of the department of Computational Mathematics and Mathematical Physics, Mechanics and Mathematics Dept., Rostov University.

Main Publications

1993-1995 invited lectures:

Books:

  • 1.V.G.Babskii, M.Yu.Zhukov, V.I.Yudovich Mathematical Theory of Electrophoresis.-Consultants Bureau: NewYork (A Division of Plenum Publ.Corp.), 1988, 241 p.
  • 2.V.I.Yudovich The Linearization Method in Hydrodynamical Stability Theory, Translation of Mathematical Monographs, vol. 74, AMS Providence, (1989), 170 p.
  • 3.A.A.Esipov, L.I.Sazonov, V.I.Yudovich Textbook for solution of the ordinary differential equations, Izd. RGU, Rostov-on- Don, (1989), 336 p.
  • Selected Publications:

  • 1. (with I.I. Vorovich) Steady flow of a viscous fluid, Dokl. Akad. Nauk SSSR,124(1959), 542-545; English translation in Soviet Phys. Dokl.,4(1959/60).
  • 2. Periodic motions of a viscous incompressible fluid, Dokl. Akad. Nauk SSSR, 130(1960), 1214-1217; English translation in Soviet Phys. Dokl., 1(1960).
  • 3. (with I.I. Vorovich) Steady flow of a viscous incompressible fluid, Mat. Sb. 53(95)(1961), 393-428. (Russian)
  • 4. Some estimates connected with integral operators and with solutions of elliptic equations, Dokl. Akad. Nauk SSSR, 138(1961), 805-808; English translation in Soviet Phys. Dokl., 2(1961).
  • 5. (with L.S. Srubschick) Asymptotics of the large deflection equation of a circular symmetrically loaded plate. Dokl. Akad. Nauk SSSR, 139(1961, no. 2), p. 342-345. (Russian)
  • 6. (with L.S. Srubschick) Asymptotic integration of the large deflection system of equations a symmetrically loaded shells of revolution. Prikl. Math. Mekh., 26(1962, no. 5), p.913-922. (Russian)
  • 7. (with L.S. Srubschick) Asymptotic of the large deflection equation of a circular symmetrically loaded plate. Siberia Mathem. J., 4(1963, no. 3), p. 657-672. (Russian)
  • 8. On an estimate for the solution of an elliptic equation, Uspekhi Mat. Nauk, 20(1965, no.2(122)), 213-219. (Russian)
  • 9. Example of the generation of a secondary steady or periodic flow when there is loss of a stability of the laminar flow of a viscous incompressible fluid, Prikl. Mat. Mekh., 29(1965), 453-467; English translation in J. Appl. Mech., 29(1965).
  • 10. Mathematical questions of hydrodynamical stability theory, All-Union Inter-Univ. Conf. Application of Methods of Functional Analysis to the Solution of Nonlinear Problems, Abstracts of Reports, Baku, 1965, p.25 (Russian).
  • 11. Stability of steady flows of viscous incompressible fluids, Dokl. Akad. Nauk SSSR, 161(1965), 1037-1040; English translation in Soviet Phys. Dokl., 10(1965/66).
  • 12. Some bounds for solutions of an elliptic equations, Mat. Sb. 59(101)(1962), 229-244; English translation in Amer. Math. Soc. Transl.,(2) 56(1966).
  • 13. Instability of parallel flows of a viscous imcommpressible fluid with respect to perturbations periodic in space, Numerical Methods for Solving Problems of Mathematical Physics (Supplement to Zh. Vychisl. Mat. i. Math. Fiz., 6(1966, no. 4), "Nauka", Moscow, 1966, pp. 242-249. (Russian).
  • 14. Generation of secondary steady and periodic regimes on loss of stability of a steady flow of a fluid, Abstracts Brief Sci., Comm., Section 12, Internat. Cong. Math., Moscow, 1966, p. 57. (Russian).
  • 15. (with L.S. Srubschick) Remark on the stability of the membrane solutions in nonlinear theory of plates and shells. Prikl. Math. Mekh., 30(1966, no. 1), p.116-123. (Russian)
  • 16. (with L.S. Srubschick) On the asymptotic integration of the equlibrium equation of the fluid with surface tension in field of gravity. Journal of Calculating Mathematics and Mathemathical Physics, 6(1966, no. 6), p.1127-1133. (Russian)
  • 17. Secondary flows and fluid instability between rotating cylinders, Prikl. Mat. Mekh., 30(1966), 688-698. English translation in J. Appl. Math. Mech. 30(1966).
  • 18. The bifurcation of a rotating flow of liquid, Dokl. Akad. Nauk SSSR, 169(1966), 306-309; English translation in Soviet Phys. Dokl., 11(1966/67).
  • 19. Stability of convection flows, Prikl. Mat. Mekh., 31(1967), 272-281; English translation in J. Appl. Math. Mech., 31(1967).
  • 20. An example of loss of stability and generation of a secondary flow in a closed vessel, Mat. Sb., 74(116) (1967), 565-579; English translation in Math. USSR Sb., 3(1967).
  • 21. Questions in the mathematical theory of stability of fluid flows, Third All-Union Cong. Theoret. Appl. Mech., Abstracts of Reports, Akad. Nauk SSSR, Moscow, 1968, p. 330. (Russian).
  • 22. (with S.N. Ovchinnikova) The calculation of the secondary flow between the rotating cylinders, Prikl. Mat. Mekh., 32(1968, no. 5) (Russian)
  • 23. On the stability of forced oscillations of a fluid, Dokl. Akad. Nauk SSSR, 195(1970), 292-295; English translation in Soviet Math. Dokl., 11(1970).
  • 24. On the stability of self-oscillations of a fluid, Dokl. Akad. Nauk SSSR, 195(1970), 292-295; English translation in Soviet Math. Dokl., 11(1970).
  • 25. The onset of self-oscillations in a fluid, Prikl. Mat. Mekh., 35(1971); 638-655; English translation in J. Appl. Math. Mekh., 35(1971).
  • 26. (with L.S. Srubschick) Asymptotic of the weak discontinuty of Navie-Stocks equation. Dokl. Akad. Nauk SSSR, 199(1971, no. 3), p. 563-566 (Russian).
  • 27. Investigation of self-oscillation of a continious media that arise at loss of stability of a steady regime. Prikl. Mat. Mekh., 36(1972), 450-459; English translation in J. Appl. Math. Mekh., 36(1972).
  • 28. Mathematical questions of the theory of stability of flows of a fluid, Doctoral Dissertation, Inst. Problems Mech., Acad. Sci. USSR, Moscow, 1972. (Russian).
  • 29. On the self-oscillations branching from the Poiseile flow in the flat channel, Dokl. Akad. Nauk SSSR, 202(1972) (Russian).
  • 30. (with G.S. Markman) The double-period convective regimes generation in the periodic field of external forces. J. Prikl. Mekh. i Tekhn. Fiz., 1972 (Russian).
  • 31. (with G.S. Markman) The numerical investigation of the free convection generation in the fluid layer under action of the time periodic external forces. Izvestia Ac. Sci., Gas and Fluid Mech., 1972, No.3 (Russian).
  • 32. On the self-oscillations generating by the loss of stability of the viscous fluid respective the long wave periodic disturbances, Izvestia Ac. Sci., Gas and Fluid Mech., 1973 (Russian).
  • 33. (with A.A. Esipov) The limit behaviour of the eigenvalues of the boundary problems in the infinitely expanding domains, Zh. Vychisl. Mat. i Math. Fiz., 13(1973, no.2) (Russian).
  • 34. (with Yu.A. Ustinov) On the completeness of the system of elementary solutions of biharmonic equation in the half-strip, Prikl. Mat. Mekh., 37(1973) (Russian).
  • 35. (with L.S. Srubschick) Asymptotic form of the free surface of uniformly revolving fluid with large Bond's numbers. Izvestia Ac. Sci., Gas and Fluid Mech., 1973, No.6, p.3-12 (Russian).
  • 36. Loss of smoothness of solutions of the Euler equations with time, Dinamika Sploshnoi Sredy, Vyp. 16(1974), 71-78. (Russian).
  • 37. (with I.P. Andreichikov) On the stability of viscoelastic beams, Izvestia Ac. Sci., Mekh. Tverd. Tela, 1974, no. 2. (Russian).
  • 38. (with I.P. Andreichikov) On the self oscillations of viscoelastic beams, Izvestia Ac. Sci., Mekh. Tverd. Tela, 1974, no. 6. (Russian).
  • 39. (with A.A. Esipov) On the asymptotics of the eigenvalues of the boundary problems for the long cylinders, Izvestia S.K.N.Tz. V.Sh., Rostov-on-Don, 1974. (Russian).
  • 40. (with A.A. Esipov) Asymptotics of the first boundary problem eigenvalues for the ordinary differntial equation on the long interval, Zh. Vychisl. Mat. i Math. Fiz., 14(1974, no.2). (Russian).
  • 41. (with S.N. Ovchinnikova) Stability and bifurcation of the Coette flow for the narrow gap between rotating cylinders, Prikl. Mat. Mekh., 1974, no. 6. (Russian).
  • 42. (with Yu.S. Barkovsky) The momenta problem and spectral theory of the operators, Izvestia S.K.N.Tz. V.Sh., Rostov-on-Don, 1975. (Russian)
  • 43. The spectral properties of the parabolic equation evolution operator, Uspekhi Mat. Nauk, 1976, no.6. (Russian)
  • 44. (with Yu.S. Barkovsky) Taylor vortex generation in the case of counter-rotating cylinders and the spectral properties of a class of boundary value problems. Dokl. Akad. Nauk SSSR (1978), 784-787; English transl. in Soviet Phys. Dokl. 23(1978).
  • 45. (with L.H. Belenkaya) The stability of the viscoelastic beams, Izvestia Ac. Sci., Mekh. Tverd. Tela, 1978, no. 6. (Russian).
  • 46. Stability of the stationary flows of ideal incommpressible fluid with the free boundary, Prikl. Mat. Mekh., 42(1978). (Russian).
  • 47. (with V.A. Batischev) On the degeneration of the free oscillations of the binary mixture with small dissipative coefficients, Izvestia Ac. Sci., Atmosphere and Ocean Physics, 16(1980, no. 6). (Russian).
  • 48. (with N.V. Petrovskaya) Homoclinic loops of the Saltzman- Lorenz system, Metody Kachest. Teor. Differ. Uravn., Gorky (1980). (Russian).
  • 49. (with V.I. Sedenko) Spectral properties of one class of boundary problems, Mat. Sb. 114(156)(1981). (Russian).
  • 50. (with M.Yu. Zhukov) Basic equations of hydroelectro- thermodynamics for multicomponent liquids. Mol.Biology, 1981, no. 28, p.43-53. (Russian).
  • 51. (with M.Yu. Zhukov) Multicomponent mixtures in local chemical equilibrium. Mol.Biology, 1981, no.28, p.54-57. (Russian).
  • 52. (with M.Yu. Zhukov) Creation of a pH-gradient in solution using carrier ampholytes. Mol.Biology, 1981, no.28, p.71-74. (Russian).
  • 53. (with M.Yu. Zhukov) Mathematical model of isotachophoresis. Dokl. Akad. Nauk SSSR, 1982, v.267, no. 2, p. 334-338. (Russian).
  • 54. Spectral property of the oscillating differential operators on the real axes, Izvestia Vuzov, Matematika. (1982), no. 4, p.77-81. (Russian).
  • 55. (with V.G. Babskii V.G. and M.Yu. Zhukov) Electrophoresis biopolymers in microgravity. In:Hydromechanics and heat/mass transfer in microgravity. Moscow: Nauka, 1982, p. 248-260. (Russian).
  • 56. Convective instability of the horizontal layer of the binary mixture, Izvestia Ac. Sci., Atmosphere and Ocean Physics, (1984). (Russian).
  • 57. (with V.A. Batischev, V.V. Kolesov and S.K. Slitinskaya) The influence of the space modulation of temperature field on the stability of 2D stationary flow in the horizontal fluid layer, J. Prikl. Mekh. i Tekhn. Fiz., 1985, no. 2. (Russian).
  • 58. (with I.V. Morshneva) On the bifurcation of the limit cycle from the equilibrium inverse and rotation symmetric dynamical systems, Siberia Mathem. J., 26(1985, no. 1). (Russian).
  • 59. (with L.S. Srubschick) On the dynamic snap-through of a nonlinear elastic structure. Prikl. Mat. Mekh., 50(1986), No. 3, p. 426-435. (Russian).
  • 60. (with L.G. Kurakin) Semiinvariant forms of equilibrium stability criteria in critical cases, Prikl. Mat. Mekh., 50(1986). English translation in J. Appl. Math. and Mechan., 50(1986, no. 6), pp.719-725. (Russian).
  • 61. (with L.I.Sazonov) On the stability of the stationary solutions of the parabolic equations and Navier-Stokes system in the whole space, Siberia Mathem. J., 29(1988, no. 1). (Russian).
  • 62. Instability of longwave flows of viscous fluids, Izvestia Ac. Sci., Gas and Fluid Mech., 4(1990), pp. 30-35. (Russian).
  • 63. An infinite-dimensional model of free convection. Izvestia Ac. Sci., Atmosphere and Ocean Physics, (1990, no.4) (Russian).
  • 64. Cosymmetry, degeneration of solutions of operator equations, bifurcation into filtrational convection, Math. Zametki, 5(1991), pp. 142-148. (Russian).
  • 65. On boundary of monotonous and nonmonotonous stability of horizontal fluid layer, J. Prikl. Mekh. i Tekhn. Fiz., 1991, no. 1. (Russian).
  • 66. Free convection of infinitely viscous fluid, Izvestia Vuzov, Matematika. (1991), no. 3, (Russian).
  • 67. Equations of free convection of absolutely not heat conducting fluid, Siberia Mathem. J., v. 3, (1993, no. 5), pp. 217-229 (Russian).
  • 68. Linear stability of equilibria of not heat conducting fluid, Mat. Sb., 1994. 
  • Last modified 26 mar. 1998